# SDR C2XA09IA168

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 23,858 hours, 22,598 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 1297
- Condition: Inoperative
- Location: Landing Gear
- Part time: 17,697 hours, 17,529 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2605 - THE CREW REPORTED A LANDING GEAR DISAGREE ON CLIMBOUT AND THE GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT, (LGEU), OPERATIONALLY TESTED WITH NO DEFECTS, AND TEST FLOWN SATISFACTORILY.  THE AIRCRAFT WAS SUBSEQUENTLY APPROVED FOR RETURN TO SERVICE.
